MAUDE Adverse Event Report: BARD ACCESS SYSTEMS NAVARRE UNIVERSAL DRAINAGE CATHETERS WITH NITINOL; CATHETER, IRRIGATION

BARD ACCESS SYSTEMS NAVARRE UNIVERSAL DRAINAGE CATHETERS WITH NITINOL; CATHETER, IRRIGATION
Catalog Number NNU6LP15
Medical Device Problem Codes Crack (1135); Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No medical records and no medical images were provided to the manufacturer.The lot number for the device was not provided, therefore, the device history records were not reviewed.The return of the device is pending.The investigation is currently underway.
 
Event or Problem Description
It was reported that the device was allegedly cracked.Reportedly, the device was removed and replaced.There was no reported patient injury.
 
Additional Manufacturer Narrative
Manufacturing review: complete manufacturing review could not be conducted for the investigation as the lot number is unknown.Labeling review: a review of product labeling documents (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) showed that the product labeling is adequate.Investigation summary: one udc 6fr 15cm navarre drainage tube was returned for evaluation.Functional, gross visual, microscopic visual and tactile evaluations were performed.The investigation is confirmed for a crack in the catheter, more specifically, for a crack in the catheter hub, as microscopic and gross visual observation confirmed a longitudinal crack on the catheter hub.The crack does appear to go through the entire thickness of the catheter hub wall.There is some residue visible on the catheter consistent with tissue/fluid residue.The definitive root cause could not be determined based upon available information.The residue on the device indicates that the device may have been used.However, the origin of the crack on the catheter hub cannot be determined with the available information.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
NAVARRE UNIVERSAL DRAINAGE CATHETERS WITH NITINOL
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8200262
Report Number3006260740-2018-03749
Device Sequence Number11152537
Product Code FGE
UDI-Device Identifier00801741036965
UDI-Public(01)00801741036965
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K955110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNNU6LP15
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2019
Initial Date Received by Manufacturer 12/03/2018
Supplement Date Received by Manufacturer02/07/2019
Initial Report FDA Received Date12/27/2018
Supplement Report FDA Received Date03/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1